MathSciNet Relay Station
MathSciNet bibliographic data
MR2672529 35Q53 (35A01 35B44)
Guo, Zhengguang Blow-up and global solutions to a new integrable model with two components. J. Math. Anal. Appl. 372 (2010), no. 1, 316–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement